# SDR USAA920081356

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,818 hours, 41,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - FLT 126 - FWD EMERGENCY FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.  (B)
